# SDR DALA2020031801928

- Difficulty date: March 16, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 48,436 hours, 25,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3140, L/P 1530874) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:14D / INTERIOR.CORRECTIVE ACTION:SECURED LIGHT.
